# SDR UIEA2019081505174

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Hp Controller
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE,  DURING START,  N2 RISING UP TO 20% ONLY AND PRESSURE MANIFOLD FLUCTUATES AROUND 15-20 PSI.  SEATED THE CONNECTOR PLUGS ON NR 1 HP CONTROLLER AND PERFORMED SATISFACTORY NR 1 ENGINE START WITH NO FLUCTUATING IN MANIFOLD PRESSURE IAW AMM 71-00-00.
